# SDR IXXA090059O

- Difficulty date: October 20, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 89,987 hours, 30,518 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Part time: 89,987 hours, 30,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CREW NOTICED OXYGEN REGULATOR AT JUMP SEAT HAD FLOW LEVER IN EMERGENCY POSITION, OXYGEN SYS DEPLETED DOWN TO 75 PSI. THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX SERVICED OXYGEN SYS, OPS CHECK GOOD IAW MM 35-10-0.  ACFT WAS RETURNED TO SERVICE.
